Skip to main content
placeholder image

A Rigidity Theorem for Ideal Surfaces with Flat Boundary

Chapter


Abstract


Publication Date


  • 2020

Edition


Citation


  • McCoy, J., & Wheeler, G. (2020). A Rigidity Theorem for Ideal Surfaces with Flat Boundary. In 2018 MATRIX Annals (Vol. 3, pp. 285-291). Springer Nature. doi:10.1007/978-3-030-38230-8_19

Web Of Science Accession Number


Book Title


  • 2018 MATRIX Annals

Start Page


  • 285

End Page


  • 291

Place Of Publication


Abstract


Publication Date


  • 2020

Edition


Citation


  • McCoy, J., & Wheeler, G. (2020). A Rigidity Theorem for Ideal Surfaces with Flat Boundary. In 2018 MATRIX Annals (Vol. 3, pp. 285-291). Springer Nature. doi:10.1007/978-3-030-38230-8_19

Web Of Science Accession Number


Book Title


  • 2018 MATRIX Annals

Start Page


  • 285

End Page


  • 291

Place Of Publication